# SDR CALA2011052700396

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 44,935 hours, 6,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 416T223T2
- Condition: Wrong Part
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN - R1 DOOR SLIDE DEPLOYMENT BAR AFTER POSITION SEPARATION LINK ATTACH SPRING FOUND INCORRECT PARTS.  CABIN R1 DOOR SLIDE DEPLOYMENT BAR AFTER POSITION SEPARATION LINK ATTACH SPRING REPLACED AS EPR EA 2566-01036 REV A AND CMM 25-66-30.
